Hopf-zero bifurcations of reversible vector fields

Nenhuma Miniatura disponível

Data

2001-05-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Iop Publishing Ltd

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

We study the dynamics of a class of reversible vector fields having eigenvalues (0, alphai, -alphai) around their symmetric equilibria. We give a complete list of all normal forms for such vector fields, their versal unfoldings, and the corresponding bifurcation diagrams of the codimensional-one case. We also obtain some important conclusions on the existence of homoclinic and heteroclinic orbits, invariant tori and symmetric periodic orbits.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Nonlinearity. Bristol: Iop Publishing Ltd, v. 14, n. 3, p. 623-638, 2001.

Itens relacionados

Financiadores